Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Maine apne husband se sex kiya aur fir unwanted 72 pill khayi lekin sex ke 5 din baad dobara period aa gaya hai aisa ek baar aur hua tha so please doctor bataiye kya karu main aur kya problem hai mujhe bleeding kyun ho raha hai.

2 Doctors Answered
Its withdrawal bleeding because of unwanted 72. Do not worry.
Emergency jyada hormones vali unwanted 72 ke jaisi davai lene ke paanch ya das din baad withdrawal bleeding hota hai aur uske baad naya cycle shuru hota hai.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.